# SDR SIMA973111

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: S53671217210
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING D-CHECK INSPECTION, MAINTENANCE DISCOVERED THE LEFT AFT OUTBOARD SEAT TRACK COVER CORRODED BETWEEN FRAMES 35 AND 36.  MAINTENANCE REMOVED AND REPLACED COVER IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
